# SDR REXA2017081300880

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,687 hours, 24,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-61-00.
